advertisement
Question
Posted by: Jude | 2005/06/10

Skin pigmentation on HRT

Hi Doc,
Remember me the 31 year old with goin into menopause?
Well Ive been on the patch prescibed to me by my gynae for one month now but the skin on my face has darkened. Its like a dark shadow on my face very similiar to the way our skin is when we are pregnant. Its a dark pigmentation esp on my nose. My dr says the HRT can cause this due to the oestrogen in it but also says theres nothin I can do abt it. He says I should weigh the odds. Is there anything I can use topically or something that I can take for this pigmentation to go away? It looks awful and my makeup even looks terrible now!
Please help.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

You could try Skinoren cream. Also use sunblock and try to avoid direct sun.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement